Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 139513, 5 pages
http://dx.doi.org/10.1155/2014/139513
Research Article

Conservation Laws and Traveling Wave Solutions of a Generalized Nonlinear ZK-BBM Equation

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 25 February 2014; Accepted 3 April 2014; Published 23 April 2014

Academic Editor: Mariano Torrisi

Copyright © 2014 Khadijo Rashid Adem and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khadijo Rashid Adem and Chaudry Masood Khalique, “Conservation Laws and Traveling Wave Solutions of a Generalized Nonlinear ZK-BBM Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 139513, 5 pages, 2014. doi:10.1155/2014/139513